# SDR SWAA083405

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 33,285 hours, 18,960 cycles
- Engine: Ge CFM567B24
- Engine time: 33,279 hours, 18,954 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CFM567B24
- Part serial: 874933
- Condition: Stalled
- Location: Nr 1 Engine
- Component: Engine
- Component part number: CFM567B24
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, CLIMBING THROUGH 3000' AGL NR 1 ENGINE COMPRESSOR STALLED, VIBRATION OCCURRED, ENGINE FLUCTUATED.  R&R NR 1 ENGINE PER MT.
